On compactness in bifuzzy topological spaces

Citation
R. Srivastava et M. Srivastava, On compactness in bifuzzy topological spaces, FUZ SET SYS, 121(2), 2001, pp. 285-292
Citations number
16
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Engineering Mathematics
Journal title
FUZZY SETS AND SYSTEMS
ISSN journal
0165-0114 → ACNP
Volume
121
Issue
2
Year of publication
2001
Pages
285 - 292
Database
ISI
SICI code
0165-0114(20010716)121:2<285:OCIBTS>2.0.ZU;2-Z
Abstract
Compactness in a bifuzzy topological space has been studied earlier by Abd El-Monsef and Ramadan (Fuzzy Sets and Systems, 30, 1989, 165-174) and Safiy a et al. (Fuzzy Sets and Systems, 62, 1994. 89-96) as generalizations of P- compactness or S-compactness in a bitopological space. In Section 2 of this note, we have obtained some interesting results related to PC-compactness introduced by Safiya et al. (Fuzzy Sets and Systems, 62, 1994, 89-96) as a concept parallelling that of P-compactness of bitopological spaces. Further , in Section 3, we have introduced and studied B-compactness, B-alpha compa ctness in a bifuzzy topological space which are parallel to the notion of B -compactness in a bitopological space. We have also defied B-almost (B-alph a -almost) compactness in a bfts which is weaker than B-compactness (B-alph a -compactness). Several related results have been proved. (C) 2001 Elsevie r Science B.V. All rights reserved.